I don’t know if I’ll post this as I have no idea what I’m going to write—only that I feel a strange duty to my blog and want to say something—but what to say at this most strange time of my life—at this most strange time during my withdrawal??
I have been in living hell since my last good day about a week ago—at least about 1/2 of the time anyway. But the last two days especially have been hellish. The biggest reason I hesitate to share this is because it makes no sense and I don’t want to be disbelieved. Also I don’t know that any of the information I have to share can help anyone who does not have the means and the doctor that I have and so I wonder what the value in talking about it is.
The thing I find most difficult to explain is my symptoms which as I’ve mentioned before are toxicity. Not withdrawal. I take my ever decreasing drugs in the evening and once I take them I feel progressively worse until the following day when they start to leave my body. I start to feel okay again just as I have to take my evening meds. And then I get sick all over again. We are tapering very quickly. Much more quickly than any rational and reasonable withdrawal expert would recommend and it’s not quick enough to avoid feeling sick every time I take my meds. Unfortunately quitting too quickly can indeed bring on withdrawal symptoms which my doc has learned are actually worse than the toxicity symptoms so I’ll follow her lead.
The energy work has changed my body. The drugs are more toxic than ever before even while being on a much lower dose. I’m down to 1.9 mg of Klonopin!! I’ve tapered more than 1 mg in about a week. I GET SICK when I take it, not as a result of withdrawal. It’s completely counter to everything I’ve learned.
Anyway I’m cutting .1 mg a day right now, so if I continue at this rate I could be off in 19 days. Don’t know if I will continue at this rate, slow down or speed up. I’m learning anything can happen with energy work. My doc muscle tests frequently as my body is changing frequently too.
I’m also cutting down Lamictal slowly. Lamictal doesn’t seem to be causing the toxicity reactions or withdrawal right now. We seem to be doing that at a pace my body is comfortable with. Of course that too can change.
I guess I should mention my symptoms once I take the Klonopin. First, I get anxiety attacks sometimes. Second I become somewhat mute. I can’t talk or articulate myself. I hurt. Profoundly. Emotionally and physically. I want to die. And then it passes. Around 3 – 4 pm. I take my meds at 6 and have about 4 hours before I start getting sick again. Before the blood levels gets toxic again. Yes I feel best when most people would be experiencing tolerance withdrawal!! Most people withdrawing from benzos start feeling really shitty when it’s time to take their dose again. They need their fix in other words. I instead become ill within hours of taking my “fix” and stay ill until the drug starts leaving my body.
I sleep long and hard and don’t feel rested. Another strange effect as most people withdrawing from benzos have severe insomnia. I have the opposite. I feel totally drugged and unable to wake up. And when I wake up I’m in a nasty ass mood. I only feel okay for a few hours in the evening. So. Fucking. Strange.
My doctor does expect me to feel better as I continue the daily .1 mg decreases. I expect it too. I’ve learned I can trust her.
I’m also premenstrual. Period due tomorrow or the next day, which, I’m sure is a major reason the last couple of days have been particularly bad. That’s nothing new.
Hopefully I’ll be back in some sort of decent shape by the end of the week.
Cheers all….I’m approaching the finish line.